Header menu link for other important links
X
Optimal designs for estimation of optimum mixture in Scheffé’s quadratic model
B K SINHA, N K MANDAL, , P DAS
Published in Springer Science and Business Media, LLC
2014
Volume: 1028
   
Pages: 87 - 109
Abstract
This chapter examines the optimum designs for estimating the optimum mixing proportions in Scheffé’s quadratic mixture model with respect to the A-optimality criterion. By optimum mixing proportion, we refer to the one that maximizes the mean response. Since the dispersion matrix of the estimate depends on the unknown model parameters, a pseudo-Bayesian approach is used in defining the optimality criterion. The optimum designs under this criterion have been obtained for two- and three-component mixtures. Further, using Kiefer’s equivalence theorem, it has been shown that under invariant assumption on prior moments, the optimum design for a q -component mixture is a (q, 2) simplex lattice design for q= 3, 4. © 2014, Springer India.
About the journal
JournalData powered by TypesetLecture Notes in Statistics
PublisherData powered by TypesetSpringer Science and Business Media, LLC
ISSN0930-0325
Open AccessNo